# SDR 08FDEA01124

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA011223
- Condition: Damaged
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; FS 899 SHEAR TIE AT L49L TO L51R HAS DOUBLE DRILLED HOLES.  FABRICATED NEW SECTION OF THE SHEAR TIE & SHEAR TIE SPLICE SPLICE IAW DWG ADA 0112;  REV P & SRM 53-30-00 VOL I FIG 10.   ALODINED, PRIMED & PAINTED  IAW SRM VOL II PG 8. PART MARKED IAW GMM 7-0-1000.
